MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS II; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS II; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209030A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 16th february, 2024 getinge became aware of an issue with one of surgical lights - volista access ii.It was stated the water was leaking from the ceiling, after breakage of water system pipe and the damage certainly spread within the electrical circuitry and on the rotating contacts inside the suspension arms.It was confirmed by photographic evidence the the water has infiltrated inside the dome.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The correction of h4 manufacture date, h3a device evaluated by mfg, h3b device not eval provide code and h3c if other provide code-explain deems required.This is based on the internal evaluation.Previous h4 manufacture date: 2023-09-04, corrected h4 manufacture date: 2023-09-06.Previous h3a device evaluated by mfg: no, corrected h3a device evaluated by mfg: yes.Previous h3b device not eval provide code: other, corrected h3b device not eval provide code: none.Previous h3c if other provide code-explain: device not returned to manufacturer, corrected h3c if other provide code-explain: none.Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated the water was leaking from the ceiling, after breakage of water system pipe and the damage certainly spread within the electrical circuitry and on the rotating contacts inside the suspension arms.It was confirmed by photographic evidence the water has infiltrated inside the dome.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.Subject matter expert established that according to the information provided the presence of water in the device is the result of a water leakage, it is a phenomenon external to the device.This problem is not related to the device, the or surgical light is not supplied with water and is not a source of a leak.For safety reasons a functional check of the device is required to verify the absence of damage.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
VOLISTA ACCESS II
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18798127
Report Number9710055-2024-00182
Device Sequence Number7294434
Product Code FSY
UDI-Device Identifier03700712420635
UDI-Public(01)03700712420635
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209030A
Device Catalogue NumberARDVCS209030A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown